Volume 66, Issue 2 (2022)

Articles

E. Parini, J. D. Rossi, A. Salort
Reverse Faber-Krahn inequality for a truncated Laplacian operator
pp. 441 - 455 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6622201

L. Positselski, J. Šťovíček
Topologically semisimple and topologically perfect topological rings
pp. 457 - 540 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6622202

C. Gil Canto, D. Martín Barquero, C. Martín González
Invariant ideals in Leavitt path algebras
pp. 541 - 569 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6622203

A. Cauchi, A. Lei 
On analogues of Mazur-Tate type conjectures in the Rankin-Selberg setting
pp. 571 - 630 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6622204

C. Benea, C. Muscalu
Multiple vector-valued, mixed norm estimates for Littlewood-Paley square functions
pp. 631 - 681 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6622205

T. Brzeziński, S. Mereta, B. Rybołowicz
From pre-trusses to skew braces
pp. 683 - 714 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6622206

C. J. Bishop
Quasiconformal maps with thin dilatations
pp. 715 - 727 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6622207

F. A. Tasca, D. Gonçalves
KMS states and continuous orbit equivalence for ultragraph shift spaces with sinks
pp. 729 - 787 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6622208

J. Delgado, E. Ventura
Stallings automata for free-times-abelian groups: intersections and index
pp. 789 - 830 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6622209

E. Jeong, S. Lee, J. Ryu
Sharp $L^p$-$L^q$ estimate fof the spectral projection associated with the twisted Laplacian
pp. 831 - 855 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6622210

L. Bénard, J. Raimbault
Twisted $L^2$-torsion on the character variety
pp. 857 - 881 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6622211

S. Villegas
A simple proof of the optimal power in Liouville theorems
pp. 883 - 892 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6622212